Follow
Yonatan Gutman
Yonatan Gutman
Institute of Mathematics of the Polish Academy of Sciences
Verified email at impan.pl - Homepage
Title
Cited by
Cited by
Year
Mean dimension and Jaworski-type theorems
Y Gutman
Proceedings of the London Mathematical Society 111 (4), 831-850, 2015
742015
Mean dimension of -actions
Y Gutman, E Lindenstrauss, M Tsukamoto
Geometric and Functional Analysis 26, 778-817, 2016
702016
Embedding minimal dynamical systems into Hilbert cubes
Y Gutman, M Tsukamoto
Inventiones mathematicae 221 (1), 113-166, 2020
60*2020
Embedding topological dynamical systems with periodic points in cubical shifts
Y Gutman
Ergodic Theory and Dynamical Systems 37 (2), 512-538, 2017
57*2017
The structure theory of nilspaces I
Y Gutman, F Manners, PP Varjú
Journal d'Analyse Mathématique 140 (1), 299-369, 2020
402020
Embedding ℤk-actions in cubical shifts and ℤk-symbolic extensions
Y Gutman
Ergodic Theory and Dynamical Systems 31 (2), 383-403, 2011
392011
The structure theory of nilspaces III: Inverse limit representations and topological dynamics
Y Gutman, F Manners, PP Varjú
Advances in Mathematics 365, 107059, 2020
372020
Application of signal analysis to the embedding problem of -actions
Y Gutman, Y Qiao, M Tsukamoto
Geometric and Functional Analysis 29, 1440-1502, 2019
362019
The structure theory of nilspaces II: Representation as nilmanifolds
Y Gutman, F Manners, P Varjú
Transactions of the American Mathematical Society 371 (7), 4951-4992, 2019
352019
Mean dimension and a sharp embedding theorem: extensions of aperiodic subshifts
Y Gutman, M Tsukamoto
Ergodic Theory and Dynamical Systems 34 (6), 1888-1896, 2014
352014
Higher order regionally proximal equivalence relations for general minimal group actions
E Glasner, Y Gutman, XD Ye
Advances in Mathematics 333, 1004-1041, 2018
282018
The embedding problem in topological dynamics and Takens' theorem
Y Gutman, Y Qiao, G Szabó
arXiv preprint arXiv:1708.05972, 2017
262017
Takens’ embedding theorem with a continuous observable
Y Gutman
Ergodic theory, 134-141, 2016
252016
Metric mean dimension and analog compression
Y Gutman, A Śpiewak
IEEE Transactions on Information Theory 66 (11), 6977-6998, 2020
222020
Around the variational principle for metric mean dimension
Y Gutman, A Śpiewak
Studia Mathematica 261, 345-360, 2021
212021
A probabilistic Takens theorem
K Barański, Y Gutman, A Śpiewak
Nonlinearity 33 (9), 4940, 2020
182020
Almost sure convergence of the multiple ergodic average for certain weakly mixing systems
Y Gutman, W Huang, S Shao, XD Ye
Acta Mathematica Sinica, English Series 34, 79-90, 2018
172018
A Juzvinskii addition theorem for finitely generated free group actions
L Bowen, Y Gutman
Ergodic Theory and Dynamical Systems 34 (1), 95-109, 2014
152014
A new short proof for the uniqueness of the universal minimal space
Y Gutman, H Li
Proceedings of the American Mathematical Society 141 (1), 265-267, 2013
132013
Strictly ergodic distal models and a new approach to the Host-Kra factors
Y Gutman, Z Lian
Journal of Functional Analysis 284 (4), 109779, 2023
102023
The system can't perform the operation now. Try again later.
Articles 1–20